skin-hair-icon

Vitiligo & hair loss

I have white patches on my face, lips & genital area from past 3 years & also hair loss. if I use medicines then patches is slowly disappearing. otherwis again increasing. I stopped medicines 11 months before as I convinced. Now white patches are again visible on my face, I need a permanent solution. Please
views-icons 44 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Vitiligo & hair loss

doctor profile image
Answered
Greetings. Vitiligo can be a recurrent problem . it's rather advisable that you review personally with a qualified dermatologist near you. It is important to take medications for long term and definitely under regular monitoring.. Some maintenance creams may be needed after oral medications are stopped. Hope I have answered your queries satisfactorily. Further queries may be sent on follow up messaging.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO